Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 162, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 21, 2007, 5:57 PM CDT for Jasper County, Poweshiek County, Iowa. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 21, 2007, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Jasper County, IA, Poweshiek County, IA
The radar
The Des Moines radar (KDMX), 93 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:18 PM CDT | TSTM WND GST 80 | 1 S Brooklyn, IA | NO DAMAGE REPORTED AT THIS TIME. |
| Jun 21, 6:30 PM CDT | HAIL 0.75 | 3 W Victor, IA | OVER DIME SIZE HAIL ALONG WITH 40 MPH WIND. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 212256 SVRDMX IAC099-157-220000- /O.NEW.KDMX.SV.W.0162.070621T2257Z-070622T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 557 PM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN JASPER COUNTY IN CENTRAL IOWA... POWESHIEK COUNTY IN CENTRAL IOWA... * UNTIL 700 PM CDT * AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF GRINNELL...OR ABOUT 38 MILES EAST OF DES MOINES...AND MOVING EAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GRINNELL BY 605 PM CDT... 6 MILES NORTH OF MONTEZUMA BY 615 PM CDT... BROOKLYN BY 620 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 167 AND 202. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTHERN IOWA. LAT...LON 4186 9233 4152 9233 4151 9304 4185 9300 $$ JOHNSON
2 follow-up statements
000
WWUS53 KDMX 212326
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
626 PM CDT THU JUN 21 2007
IAC099-212336-
/O.CAN.KDMX.SV.W.0162.000000T0000Z-070622T0000Z/
JASPER IA-
626 PM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...
AT 623 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTHERN
IOWA.
LAT...LON 4160 9276 4161 9277 4186 9276 4185 9242
4186 9241 4186 9233 4152 9233 4153 9276
$$
IAC157-220000-
/O.CON.KDMX.SV.W.0162.000000T0000Z-070622T0000Z/
POWESHIEK IA-
626 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR POWESHIEK COUNTY...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MALCOM...OR ABOUT 25 MILES WEST OF MARENGO...MOVING EAST
AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GUERNSEY...7 MILES NORTH OF DEEP RIVER AND 7 MILES SOUTH OF
HARTWICK BY 635 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 181 AND 202.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A REPORT OF 80 MPH WIND GUST JUST SOUTH OF BROOKLYN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTHERN
IOWA.
LAT...LON 4160 9276 4161 9277 4186 9276 4185 9242
4186 9241 4186 9233 4152 9233 4153 9276
$$
JOHNSON000
WWUS53 KDMX 212357 RRA
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
658 PM CDT THU JUN 21 2007
IAC157-220008-
/O.EXP.KDMX.SV.W.0162.000000T0000Z-070622T0000Z/
POWESHIEK IA-
658 PM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR POWESHIEK COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 653 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4160 9276 4161 9277 4186 9276 4185 9242
4186 9241 4186 9233 4152 9233 4153 9276
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:10 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 21, 3:10 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 310 PM CDT THU JUN 21 2007 .DISCUSSION... TOO BUSY HERE...SHORT AFTER TODAYS RAIN WARM AND MOSTLY DRY THOUGH MID WEEK MODELS PUSHING FRONTAL SYSTEM THROUGH THE UPPER MIDWEST WITH CHANCE POPS. && .AVIATION 22/18Z... PRESENT CONCERNS WILL REMAIN WITH STRONG THUNDERSTORMS ACROSS MUCH OF THE AREA. EXPECT SVR STORMS TO CONTINUE THROUGH THE EVENING HOURS WITH +TSRA AND VISBYS UNDER 1 MILE AT TIMES. CIGS LOWERING TO OVC010-020 WITH TSRA AND SHRA ACTIVITY. EXPECT ACTIVITY TO REMAIN IN AREA THROUGH 08Z CENTRAL AND 12Z IN THE SOUTH. & .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM...FORSTER/71/47/15 AVIATION/SHORT TERM...REV
Hazardous weather outlook, Jun 21, 11:35 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1135 AM CDT THU JUN 21 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-074-075-221100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-MARION-MAHASKA- 1135 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...PRIMARILY INCREASING IN COVERAGE THROUGH THE EVENING AND TONIGHT. GOLF BALL SIZED HAIL...80 MPH WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE BETWEEN 2 PM AND MIDNIGHT. QUARTER SIZED HAIL AND 60 MPH WINDS WILL REMAIN A THREAT AFTER MIDNIGHT. IN ADDITION...HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LOCALLY HIGHER AMOUNTS CAN NOT BE RULED OUT. THESE RAINFALL AMOUNTS WHICH MAY FALL OVER A SHORT PERIOD OF TIME COULD PRODUCE LOCAL FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR VERY HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TONIGHT THROUGH SATURDAY MORNING OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES ARE EXPECTED. FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS WOULD BE LIKELY IF THESE AMOUNTS VERIFY. A SLIGHT RISK FOR SEVERE WEATHER IS FORECAST FOR FRIDAY AND FRIDAY NIGHT WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. THUNDERSTORMS WILL LINGER INTO EARLY SATURDAY HOWEVER NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED AT 1 PM THIS THURSDAY AFTERNOON. SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT ESPECIALLY BETWEEN 3 PM AND MIDNIGHT. ACTIVATION IS POSSIBLE AGAIN OF FRIDAY. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL. IAZ070>073-081>086-092>097-221100- CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1135 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH QUARTER SIZED HAIL AND 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. GOLF BALL SIZED HAIL AND 65 MPH WINDS ARE THE PRIMARY THREATS THOUGH AN ISOLATED TORNADO IS POSSIBLE. HEAVY RAINFALL OF 1 TO 3 INCHES IS ALSO A THREAT. THUNDERSTORMS WILL LINGER INTO SATURDAY THOUGH NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED AT 1 PM THIS THURSDAY AFTERNOON. SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. IT MAY ALSO BE REQUIRED FRIDAY AFTERNOON AND EVENING. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL. DONAVON/REV
In the hours before
Local storm report, Jun 21, 5:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
543 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 S ST. MARYS 41.27N 93.73W
06/21/2007 E0.88 INCH WARREN IA TRAINED SPOTTER
&&
31Local storm report, Jun 21, 5:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 1 N ST. CHARLES 41.30N 93.81W
06/21/2007 E1.00 INCH MADISON IA AMATEUR RADIO
&&
KJLocal storm report, Jun 21, 5:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST BAXTER 41.83N 93.15W
06/21/2007 E60 MPH JASPER IA AMATEUR RADIO
&&
KJLocal storm report, Jun 21, 5:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
548 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 E HUBBARD 42.31N 93.22W
06/21/2007 HARDIN IA AMATEUR RADIO
POWER POLE SNAPPED.
&&
KJLocal storm report, Jun 21, 5:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
553 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST ANKENY 41.72N 93.61W
06/21/2007 E60 MPH POLK IA AMATEUR RADIO
STRONG WINDS NEAR ANKENY HIGH SCHOOL
&&
31Local storm report, Jun 21, 5:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
556 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 10 SW INDIANOLA 41.26N 93.70W
06/21/2007 E0.88 INCH WARREN IA TRAINED SPOTTER
0532 PM HAIL NEWTON 41.70N 93.05W
06/21/2007 E0.75 INCH JASPER IA TRAINED SPOTTER
&&
MBAKERThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:15 AM CDT | Severe Thunderstorm Warning | DMX | Worth | 34 min |
| Jun 21, 2:14 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 61 min |
| Jun 21, 2:16 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 44 min |
| Jun 21, 2:40 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 50 min |
| Jun 21, 2:42 PM CDT | Severe Thunderstorm Warning | DMX | Hancock | 48 min |
| Jun 21, 3:01 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 59 min |
| Jun 21, 3:05 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 40 min |
| Jun 21, 3:07 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 53 min |
| Jun 21, 3:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 38 min |
| Jun 21, 3:23 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 67 min |
| Jun 21, 3:36 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 39 min |
| Jun 21, 3:39 PM CDT | Tornado Warning | DMX | Humboldt, Wright | 36 min |
| Jun 21, 3:52 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 38 min |
| Jun 21, 3:53 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 52 min |
| Jun 21, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 51 min |
| Jun 21, 3:55 PM CDT | Tornado Warning | DMX | Butler | 50 min |
| Jun 21, 4:09 PM CDT | Tornado Warning | DMX | Black Hawk | 51 min |
| Jun 21, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 49 min |
| Jun 21, 4:13 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 47 min |
| Jun 21, 4:14 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 46 min |
| Jun 21, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 29 min |
| Jun 21, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 53 min |
| Jun 21, 4:31 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 44 min |
| Jun 21, 4:35 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 40 min |
| Jun 21, 4:36 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 54 min |
| Jun 21, 4:53 PM CDT | Tornado Warning | DMX | Story | 37 min |
| Jun 21, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 49 min |
| Jun 21, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 44 min |
| Jun 21, 5:08 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 36 min |
| Jun 21, 5:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 44 min |
| Jun 21, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 43 min |
| Jun 21, 5:23 PM CDT | Tornado Warning | DMX | Madison, Warren | 37 min |
| Jun 21, 5:24 PM CDT | Tornado Warning | DMX | Black Hawk | 36 min |
| Jun 21, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 47 min |
| Jun 21, 5:49 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 41 min |
| Jun 21, 6:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 49 min |
| Jun 21, 6:36 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 39 min |
| Jun 21, 6:44 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.